# SDR SWAA2023062047683

- Difficulty date: May 11, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 66,602 hours, 39,316 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BREAK PANEL AT FASTENER BS 540; LBL 1; WL 207<[01] REMOVED BREAK PANEL AT BS 540 BL 0 TO LBL 24 WL 207 IAW SRM 51-40-02-0G-0;[02] LOCATED AND DRILLED NEW BREAK PANEL AT BS 540 BL 0 TO LBL 24 WL 207 IAW SRM 51-40-05-0G-0; DWG 143A0060; OK TO INSTALL;[03] VERIFIED CORRECTIVE ACTION 2. OK TO INSTALL GIVEN;[04] INSTALLED NEW BREAK PANEL AT BS 540 BL 0 TO LBL 24 WL 207 IAW SRM 51-40-02-0G-0; DWG 143A0060; CARD IS COMPLETED;[05] VERIFIED CORRECTIVE ACTION 4 INSTALLATION AND MEASUREMENT TABLE
